# SDR AALA202004119006

- Difficulty date: April 10, 2020
- Submitted: April 11, 2020
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 15,592 hours, 5,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EPSU (12WL) EXT R FAULT MESSAGE DURING EMERGENCY BATTERY TEST. REMOVED AND REPLACED BATTERY 12WL IAW AMM 33-51-00.
